# SDR CA121211005

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amtr LANCAIR
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT HE EXPERIENCED AN ENGINE FAILURE AFTER TAKEOFF WITH THE INTENTION TO LAND AT DESTINATION AIRPORT.
